# SDR C2XA11IA161

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 26,560 hours, 20,408 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5233
- Condition: Inoperative
- Location: Landing Gear
- Part time: 12,298 hours, 12,213 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2980, THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL MESSAGE ON TAKEOFF, THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT AND ON LANDING THE CREW REPORTED NO THRUST REVERSER OR SPOILERS, AND AN IC1-2 WOW INOP DURING TAXI TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT (LGEU), OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
